Journal article icon

Journal article

The density of representation degrees

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4171/JEMS/339

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume:
14
Issue:
5
Pages:
1519-1537
Publication date:
2012-01-01
DOI:
ISSN:
1435-9855
Source identifiers:
350387
Pubs id:
pubs:350387
UUID:
uuid:e101761f-1410-4b7a-905e-0c05fd2fba0a
Local pid:
pubs:350387
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP